# SDR 2006UALA02109

- Difficulty date: November 1, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 23,862 hours, 6,603 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 5A29011
- Part serial: N1946
- Condition: Leaking
- Location: Escape Slide
- Component: Slide
- Component part number: 101655305
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASPIRATOR LEAKING BETWEEN HOUSING ASSEMBLY AND NAME PLATE.  REPLACED EVAC SLIDE.  RETURNED TO SERVICE.
